Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 138308, 9 pages
http://dx.doi.org/10.5402/2012/138308
Research Article

An Energy Inequality and Its Applications of Nonlocal Boundary Conditions of Mixed Problem for Singular Parabolic Equations in Nonclassical Function Spaces

1Department of Mathematics, University of Lomé, P.O. Box 1515, Lomé, Togo
2Faculty of Mechanics and Mathematics, Belarusian State University, Minsk 220050, Belarus

Received 23 July 2012; Accepted 14 August 2012

Academic Editors: C. Lu and E. Skubalska-Rafajlowicz

Copyright © 2012 Moussa Zakari Djibibe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Samarskiĭ, β€œSome problems of the theory of differential equations,” Differentsial'nye Uravneniya, vol. 16, no. 11, pp. 1925–1935, 1980. View at Google Scholar
  2. N. I. Yurchuk, β€œSolvability of boundary value problems for certain operator-differential equations,” Differentsial'nye Uravneniya, vol. 13, no. 4, pp. 626–636, 1977. View at Google Scholar
  3. N. I. Yurchuk, β€œA mixed problem with an integral condition for some parabolic equations,” Differentsial'nye Uravneniya, vol. 22, no. 12, pp. 2117–2126, 1986. View at Google Scholar
  4. N. E. Benouar and N. I. Yurchuk, β€œMixed problem with an integral condition for parabolic equations with a Bessel operator,” Differentsial'nye Uravneniya, vol. 27, no. 12, pp. 2094–2098, 1991. View at Google Scholar
  5. A. Bouziani, β€œMixed problem for certain non-classical equations containing a small parameter,” Académie Royale de Belgique, vol. 5, no. 7–12, pp. 389–400, 1994. View at Google Scholar Β· View at Zentralblatt MATH
  6. A. Bouziani and N.-E. Benouar, β€œProblème mixte avec conditions intégrales pour une classe d'équations paraboliques,” Comptes Rendus de l'Académie des Sciences, vol. 321, no. 9, pp. 1177–1182, 1995. View at Google Scholar Β· View at Zentralblatt MATH
  7. A. Bouziani, β€œOn the solvability of nonlocal pluriparabolic problem,” Electronic Journal of Differential Equations, vol. 2001, no. 21, pp. 1–16, 2001. View at Google Scholar
  8. A. Bouziani and N.-E. Benouar, β€œProblème mixte avec conditions intégrales pour une classe d'équations paraboliques,” Comptes Rendus de l'Académie des Sciences, vol. 321, no. 9, pp. 1177–1182, 1995 (French). View at Google Scholar Β· View at Zentralblatt MATH
  9. M. Z. Djibibe, K. Tcharie, and N. I. Yurchuk, β€œContinuous dependence of solutions to mixed boundary value problems for a parabolic equation,” Electronic Journal of Differential Equations, vol. 2008, pp. 1–10, 2008. View at Google Scholar Β· View at Scopus
  10. M. Z. Djibibe and K. Tcharie, β€œProblème mixte pour une quation parabolique linèaire du deuxième ordre avec des conditions aux limites non locales en deux points,” La Revue Ivoirienne des Sciences et Technologie, vol. 9, pp. 153–164, 2007. View at Google Scholar
  11. L. Bougoffa, β€œParabolic equations with nonlocal conditions,” Applied Mathematical Sciences, vol. 1, no. 21–24, pp. 1041–1048, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  12. A. Bouziani, β€œOn the solvability of a class of singular parabolic equations with nonlocal boundary conditions in nonclassical function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 7, pp. 435–447, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH